Alert archive / North Dakota / Flash Flood Warnings in 2005

Flash Flood Warning 25, NWS Grand Forks, ND

June 26, 2005Ransom County, Sargent County, North Dakota

NWS Grand Forks, ND issued this flash flood warning at Jun 26, 2005, 10:27 PM CDT for Ransom County, Sargent County, North Dakota. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2005, 10:27 PM CDT (03:27 UTC)
Expired
Jun 27, 2005, 10:00 AM CDT
In force
12 hr
Issued by
NWS Grand Forks, ND
Area
Counties, with a storm outline in the text

Counties Ransom County, ND, Sargent County, ND

The radar

The Aberdeen radar (KABR), 121 km from the middle of the area, began a volume at 03:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Aberdeen, SD (KABR), launched 00:00Z, 3.5 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Aberdeen, SD at 00:00Z on 2005-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2223 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Aberdeen, SD at 00:00Z on 2005-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2223 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
1647 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KFGF 270327
FFWFGF
NDC073-081-271500-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1027 PM CDT SUN JUN 26 2005

THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  RANSOM COUNTY IN SOUTHEAST NORTH DAKOTA
  SARGENT COUNTY IN SOUTHEAST NORTH DAKOTA

* UNTIL 1000 AM CDT

* AT 1020 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  VERY HEAVY RAIN HAS FALLEN FROM THUNDERSTORMS ALONG A LINE
  EXTENDING FROM 4 MILES EAST OF VENLO TO 6 MILES NORTHWEST          
  OF STRAUBVILLE...OR ALONG A LINE EXTENDING FROM 37 MILES SOUTHWEST 
  OF FARGO TO 57 MILES SOUTH OF VALLEY CITY. THE STORMS PRODUCING    
  VERY HEAVY RAIN WERE MOVING TO THE NORTHEAST AT 40 MPH. 

* SOME LOCATIONS IN THE WARNING INCLUDE MILNOR...GWINNER...LISBON AND
  VENLO.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN THE DANGERS OF FLASH FLOODING
ARE HARD TO RECOGNIZE.

LAT...LON 4664 9731 4633 9802 4594 9799 4633 9732

$$

HOPPES
2 follow-up statements
000 
WGUS73 KFGF 270733
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
232 AM CDT MON JUN 27 2005

NDC073-081-271500-
RANSOM ND-SARGENT ND-
232 AM CDT MON JUN 27 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 1000 AM CDT FOR SARGENT AND 
RANSOM COUNTIES...

AT 227 AM CDT...RUNOFF FROM THE 1 TO 3 INCHES OF RAIN THAT FELL OVER 
PARTS OF WESTERN SARGENT INTO SOUTHERN AND EASTERN RANSOM COUNTIES 
WILL CONTINUE OVERNIGHT AND EARLY MONDAY MORNING.  ALTHOUGH NO 
ADDITIONAL RAINFALL WILL OCCUR...SOME LOCAL HIGHWAYS AND RURAL ROADS 
MAY STILL BE COVERED IN WATER AND SHOULD BE AVOIDED. 

LAT...LON 4664 9731 4633 9802 4594 9799 4633 9732

$$

DTR
000 
WGUS73 KFGF 271513
FFSFGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1012 AM CDT MON JUN 27 2005

NDC073-081-271530-
RANSOM ND-SARGENT ND-
1012 AM CDT MON JUN 27 2005

...THE FLASH FLOOD WARNING FOR SARGENT AND RANSOM COUNTIES EXPIRES 
AT 1000 AM CDT...

AT 1010 AM CDT...THE FLASH FLOOD WARNINGS FOR SARGENT AND RANSOM 
COUNTIES HAVE BEEN ALLOWED TO EXPIRE AT 1000 AM CDT.

LAT...LON 4664 9731 4633 9802 4594 9799 4633 9732

$$

BRAMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Jun 26, 8:28 PM CDT, 1 hour 59 minutes earlier.

Area forecast discussion, Jun 26, 8:28 PM CDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
828 PM CDT SUN JUN 26 2005

.UPDATED...
UPDATE TO DROP TORNADO WATCH FOR REPLACEMENT WITH SVR TSTM WATCH
NUMBER 533.

.EARLIER DISCUSSION ISSUED AT 745 PM...

STILL EXPECTED WIDEPSREAD SVR EVENT TO UNFOLD LATER THIS EVENING.
SFC LOW NORTHWEST SOUTH DAKOTA JUST SOUTH OF BOWMAN...WITH WATER
VAPOR SHOWING POTENT VORT IN NE WYOMING.  WARM FRONT EXTENDS ALONG
SD/ND BORDER INTO CNTRL MN...NR ETH-AXN-LXL LINE.  ONE SUPERCELL
FORMED ALONG THIS BOUNDARY IN WADENA COUNTY EARLIER AND IS NOW
MOVING WELL EAST OF THE AREA.  OTHERWISE...RADAR IS SHOWING ACTIVITY
OVER NE SD INTO SE ND IS FAIRLY WEAK AND ELEVATED IN NATURE.  LOW
LEVEL JET (850 MB WIND OF 40KTS) WILL GET GOING AROUND 02Z AND LAST
INTO THE NIGHT BEFORE VEERING INTO NRN MN LATE TONIGHT WITH GREATEST
CONVERGENCE OVER NE ND INTO FAR NW MN.   SO ATTM WOULD EXPECT LITTLE
ACTION IN THIS WARM/MOIST ZONE.  SOME NEGATIVE BOUYANCY EXISTS AS
WELL ACCORDING TO LAPS.  UNSURE IF TSTMS WILL EXPLODE IN SE ND LATER
THIS EVENING...OR THINGS WILL WAIT TIL STORMS MOVE IN FROM THE
WEST.  ATTM MODEL AND HPC QPF DOES HAVE THE FIRST SCENERIO PLANNED
WITH HEAVIEST QPF IN SE ND INTO WCNTRL MN THRU 06Z.

TALKED WITH SPC...CONCERN IS FOCUSING IN WRN/CNTRL ND.  SVR STORMS
NORTH OF MINOT FILLING IN SOUTHWARD TOWARD BISMARCK.  BOW ECHO TYPE
CONFIGURATION GETTING GOING WITH STORMS ENTERING FAR NW SD...AND SPC
THINKS THINGS WILL CONGEL INTO LARGE MCS WITH BOW ECHO ON LEADING
EDGE FROM FAR SW ND ACROSS THE REST OF SRN AND CNTRL ND WITH BASIC
MOTION ENE.  TOR WATCH WILL BE REPLACED WITH SVR WATCH SHORTLY BY
SPC FOR ERN ND WHILE.

ZONES LOOKING FINE ATTM WITH APPROPRIATE WORDING OF HVY RAIN AND
SVR...WILL MAKE ONLY MINOR TWEEKS AND UPDATE ZFP AND HAZARDS GRIDDS
FOR NEW WATCH WHEN IT IS ISSUED.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...SEVERE THUNDERSTORM WATCH ALL OF ERN ND UNTIL 4 AM
     FLOOD WATCH UNTIL 6 PM MONDAY.
MN...SEVERE THUNDERSTORM WATCH FOR THE RED RIVER VALLEY UNTIL 4 AM.
     FLOOD WATCH UNTIL 6 PM MONDAY.
     RIVER FLOOD WARNING AT OSLO.

&&

RIDDLE
Hazardous weather outlook, Jun 26, 10:15 AM CDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1015 AM CDT SUN JUN 26 2005

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-262100-
BARNES ND-BENSON ND-CASS ND-CAVALIER ND-CLAY MN-EAST BECKER MN-
EAST MARSHALL MN-EAST OTTER TAIL MN-EAST POLK MN-
EASTERN WALSH COUNTY ND-EDDY ND-GRAND FORKS ND-GRANT MN-GRIGGS ND-
HUBBARD MN-KITTSON MN-LAKE OF THE WOODS MN-MAHNOMEN MN-NELSON ND-
NORMAN MN-NORTH BELTRAMI MN-NORTH CLEARWATER MN-PEMBINA ND-
PENNINGTON MN-RAMSEY ND-RANSOM ND-RED LAKE MN-RICHLAND ND-ROSEAU MN-
SARGENT ND-SOUTH BELTRAMI MN-SOUTH CLEARWATER MN-STEELE ND-TOWNER ND-
TRAILL ND-WADENA MN-WEST BECKER MN-WEST MARSHALL MN-
WEST OTTER TAIL MN-WEST POLK MN-WESTERN WALSH COUNTY ND-WILKIN MN-
INCLUDING THE CITIES OF...BEMIDJI...DETROIT LAKES...DEVILS LAKE...
FARGO...FERGUS FALLS...GRAFTON...GRAND FORKS...LANGDON...ROSEAU...
THIEF RIVER FALLS...VALLEY CITY AND WAHPETON
1015 AM CDT SUN JUN 26 2005

...MODERATE RISK OF SEVERE WEATHER ACROSS THE SOUTHERN RED RIVER
VALLEY THIS AFTERNOON AND TONIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NORTH DAKOTA...WEST
CENTRAL AND NORTHWEST MINNESOTA.

.DAY ONE...TODAY AND TONIGHT
THERE IS A MODERATE RISK OF SEVERE WEATHER ACROSS SOUTHEASTERN NORTH
DAKOTA AND WEST CENTRAL MINNESOTA THIS AFTERNOON AND TONIGHT. THIS
AREA IS ROUGHLY SOUTH OF INTERSTATE 94 IN NORTH DAKOTA AND HIGHWAY
10 IN MINNESOTA. A SLIGHT RISK OF SEVERE WEATHER EXISTS ACROSS THE
REMAINDER OF EASTERN NORTH DAKOTA AND NORTHWESTERN MINNESOTA FOR
THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS THIS AFTERNOON AND EVENING WILL BE CAPABLE OF
PRODUCING LARGE HAIL...HIGH STRAIGHT LINE WIND GUSTS AND ISOLATED
TORNADOES. IN ADDITION...LOCALLY HEAVY RAINFALL IS ALSO POSSIBLE WITH
THE STRONGER THUNDERSTORMS. ISOLATED AREAS OF FLASH FLOODING MAY
OCCUR IN AREAS WHICH HAVE RECENTLY HAD HIGH PRECIPITATION AMOUNTS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY
THERE IS A SLIGHT RISK OF SEVERE WEATHER MONDAY SOUTH AND EAST OF A
VALLEY CITY TO FARGO TO WARROAD LINE. THE PRIMARY HAZARD WITH THESE
SEVERE THUNDERSTORMS WILL BE LARGE HAIL AND DAMAGING WIND GUSTS.
AGAIN...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THESE
THUNDERSTORMS.

ANOTHER PERIOD OF THUNDERSTORMS WILL OCCUR FROM TUESDAY NIGHT THROUGH
WEDNESDAY NIGHT. THESE THUNDERSTORMS ALSO HAVE THE POTENTIAL TO
PRODUCE HEAVY RAINFALL AND POSSIBLE LOCALIZED FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE LIKELY THIS AFTERNOON INTO TONIGHT.

BRAMER

In the hours before

Local storm report, Jun 26, 6:58 PM CDT, 3 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
658 PM CDT SUN JUN 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     NON-TSTM WND DMG PARK RAPIDS             46.92N 95.06W
06/26/2005                   HUBBARD            MN   TRAINED SPOTTER

            LARGE BRANCHES DOWN. WIND GUST TO 51 MPH AT PARK RAPIDS
            AIRPORT AT 346 PM.

&&

DRIDDLE
Special weather statement, Jun 26, 8:27 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
827 PM CDT SUN JUN 26 2005

MNZ001>004-007>008-015-029-NDZ006>008-014>016-024-026>030-
038>039-049-052>054-270900-
CLAY MN-KITTSON MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN-
EAST POLK MN-WEST POLK MN-WILKIN MN-BARNES ND-BENSON ND-CASS ND-
CAVALIER ND-EDDY ND-GRAND FORKS ND-GRIGGS ND-NELSON ND-
PEMBINA ND-RAMSEY ND-RANSOM ND-RICHLAND ND-SARGENT ND-STEELE ND-
TOWNER ND-TRAILL ND-EASTERN WALSH COUNTY ND-
WESTERN WALSH COUNTY ND-

THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH 533
IN EFFECT UNTIL 400 AM CDT MONDAY MORNING FOR THE FOLLOWING AREAS

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 5 COUNTIES

CLAY                  KITTSON               MARSHALL
NORMAN                POLK

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WILKIN

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 9 COUNTIES

BENSON                CAVALIER              EDDY
GRAND FORKS           NELSON                PEMBINA
RAMSEY                TOWNER                WALSH

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 8 COUNTIES

BARNES                CASS                  GRIGGS
RANSOM                RICHLAND              SARGENT
STEELE                TRAILL

INCLUDING THE CITIES OF DEVILS LAKE...FARGO...GRAFTON...GRAND
FORKS...LANGDON...VALLEY CITY AND WAHPETON.

DTR
Special weather statement, Jun 26, 8:48 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN NORTH DAKOTA ND
848 PM CDT SUN JUN 26 2005

MNZ001>004-007>008-015-029-NDZ016-024-026>030-038>039-
049-052>054-270220-
CLAY MN-KITTSON MN-EAST MARSHALL MN-WEST MARSHALL MN-NORMAN MN-
EAST POLK MN-WEST POLK MN-WILKIN MN-BARNES ND-CASS ND-EDDY ND-
GRAND FORKS ND-GRIGGS ND-NELSON ND-RANSOM ND-RICHLAND ND-
SARGENT ND-STEELE ND-TRAILL ND-EASTERN WALSH COUNTY ND-
WESTERN WALSH COUNTY ND-

...THE NATIONAL WEATHER SERVICE HAS CLEARED A PORTION OF TORNADO
WATCH 529. THE TORNADO WATCH HAS BEEN REPLACED BY A NEW SEVERE
THUNDERSTORM WATCH FOR ALL OF EASTERN NORTH DAKOTA AND THE RED RIVER
VALLEY OF MINNESOTA VALID UNTIL 4 AM CDT...

AREAS CLEARED FROM THE TORNADO WATCH INCLUDE...

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 5 COUNTIES

CLAY                  KITTSON               MARSHALL
NORMAN                POLK

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WILKIN

IN NORTHEAST NORTH DAKOTA THIS WATCH INCLUDES 4 COUNTIES

EDDY                  GRAND FORKS           NELSON
WALSH

IN SOUTHEAST NORTH DAKOTA THIS WATCH INCLUDES 8 COUNTIES

BARNES                CASS                  GRIGGS
RANSOM                RICHLAND              SARGENT
STEELE                TRAILL

INCLUDING THE CITIES OF FARGO...GRAFTON...GRAND FORKS...VALLEY CITY
AND WAHPETON.

MNZ005>006-009-013>014-016>017-022>024-027>028-030>032-040-
270247-
WEST BECKER MN-EAST BECKER MN-NORTH BELTRAMI MN-
SOUTH BELTRAMI MN-NORTH CLEARWATER MN-SOUTH CLEARWATER MN-
GRANT MN-HUBBARD MN-LAKE OF THE WOODS MN-MAHNOMEN MN-
EAST OTTER TAIL MN-WEST OTTER TAIL MN-PENNINGTON MN-RED LAKE MN-
ROSEAU MN-WADENA MN-

...THE NATIONAL WEATHER SERVICE HAS CANCELLED TORNADO WATCH 529 FOR T
HE FOLLOWING AREAS.

IN CENTRAL MINNESOTA THIS WATCH INCLUDES 1 COUNTY

WADENA

IN NORTH CENTRAL MINNESOTA THIS WATCH INCLUDES 3 COUNTIES

BELTRAMI              HUBBARD               LAKE OF THE WOODS

IN NORTHWEST MINNESOTA THIS WATCH INCLUDES 6 COUNTIES

BECKER                CLEARWATER            MAHNOMEN
PENNINGTON            RED LAKE              ROSEAU

IN WEST CENTRAL MINNESOTA THIS WATCH INCLUDES 2 COUNTIES

GRANT                 OTTER TAIL

INCLUDING THE CITIES OF BEMIDJI...DETROIT LAKES...FERGUS FALLS...
ROSEAU AND THIEF RIVER FALLS.

DTR
Local storm report, Jun 26, 9:27 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
927 PM CDT SUN JUN 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0925 PM     HAIL             GWINNER                 46.22N 97.66W
06/26/2005  0.75 INCH        SARGENT            ND   TRAINED SPOTTER

&&

BRAMER
Local storm report, Jun 26, 10:03 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1003 PM CDT SUN JUN 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1000 PM     TSTM WND DMG     5 NW STRAUBVILLE        46.10N 97.97W
06/26/2005                   SARGENT            ND   PUBLIC

            LARGE COTTONWOOD TREES DOWN AND IRRIGATION EQUIPEMENT ON
            ITS SIDE. REPORTED STRONG WINDS KICKING UP MUD.

&&

DRIDDLE
Local storm report, Jun 26, 10:04 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS
1004 PM CDT SUN JUN 26 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0940 PM     TSTM WND DMG     5 NW STRAUBVILLE        46.10N 97.97W
06/26/2005                   SARGENT            ND   PUBLIC

            LARGE COTTONWOOD TREES DOWN AND IRRIGATION EQUIPEMENT ON
            ITS SIDE. REPORTED STRONG WINDS KICKING UP MUD.

&&

DRIDDLE

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:28 PM CDTTornado WarningFGFSargent62 min
Jun 26, 9:26 PM CDTSevere Thunderstorm WarningFGFRansom, Sargent57 min
Jun 26, 9:42 PM CDTFlash Flood WarningFGFRamsey, Towner12 hr
Jun 26, 10:31 PM CDTSevere Thunderstorm WarningFGFBenson59 min
Jun 26, 11:02 PM CDTSevere Thunderstorm WarningFGFRamsey58 min
Jun 26, 11:24 PM CDTSevere Thunderstorm WarningFGFBarnes, Benson, Eddy, Griggs, Nelson66 min
Jun 26, 11:58 PM CDTSevere Thunderstorm WarningFGFRamsey62 min
Jun 27, 12:09 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Steele, Traill, Walsh66 min
Jun 27, 12:29 AM CDTSevere Thunderstorm WarningFGFEddy, Griggs, Nelson50 min
Jun 27, 12:48 AM CDTSevere Thunderstorm WarningFGFPembina57 min
Jun 27, 1:07 AM CDTSevere Thunderstorm WarningFGFCass53 min
Jun 27, 1:15 AM CDTSevere Thunderstorm WarningFGFGrand Forks, Traill, Walsh42 min

Nearby

Flash Flood Warnings in North Dakota, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.